Hi, I am new to this site. I am trying to find some help for my dad. It all started with too much water in his legs. His heart Dr. Saw him one day & put him in the hospital to get the water out of his legs. He put him on a high dose of lasix the two days he was in the hospital he lost two gallons of water came home. Then we noticed after I will say a dy & a half he started to get confused & very sleepy. We got very concerned & took him to the E-ward, he had some blood test's & we were told he has a amonia (ammonia) level of 81 It should be lower the 35 the hospitalist said. We have hospitalist instead of his Dr's coming in to tthe hospital, we are not happy with that. All kinds of test were done his liver test showed nothing is wrong with it. He never drank any beer or liquor. After the first test were done hie heart Dr. took him off lasix & put him on Demedex & Potassium meds. Also he took him off his cholesterol med as well. Now the hospital can't seem to control the amonia (ammonia) level. At present it is up to 134. They have him on Lactoluse 6 times a day. What I would like to know, did the high dose of lasix mess up his liver or is something else going on. I just want to do anything to help my dad. I hope anyone can help me. I thank you Mike.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.